# SDR RU3A00001

- Difficulty date: March 14, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Screw
- Part number: 3321212
- Condition: Broken
- Location: Brake Pedal
- Component: Valve Assy Pwr B, Bendix
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOTS RIGHT BRAKE PEDAL WENT DOWN FULL TRAVEL FOLLOWED BY BOTH HYD PRESS LOW LIGHTS ILLUMINATING.  HYDRAULIC FLUID DRIPPING FROM WEEP HOLES IN BELLY OF AIRCRAFT.  FOUND POWER BRAKE VALVE ADJUSTING SCREW BROKEN AND LAYING IN BELLY OF AIRCRAFT.  (M)
